# SDR ASOA202001247012

- Difficulty date: January 22, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 850
- Aircraft time: 35,604 hours, 23,844 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF FUSELAGE SKIN DENTED OIL CANNING BETWEEN FRAMES 19-20, BETWEEN STRINGER 11L AND 12L. CUT-OUT DAMAGE, FABRICATED FILLER AND DOUBLER AND INSTALLED. AIRCRAFT STILL IN C CHECK.
